# SDR SCNA20240309092

- Difficulty date: September 22, 2023
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 70,390 hours, 26,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Mechanic Error
- Location: Bs 984 Rbl 15
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT HAS MISS DRILL AT AFT WET AREA BS984 RBL15 WL208. REMOVED AND REPLACED FLOOR SUPPORT BTW B/S 967.00 TO B/S 986.50 RBL16. WL208 DUE TO FOUND OUT ALLOWABLE DAMAGE LIMITS IAW SRM 51-40-02 AND DWE 140A9870 REV:B.
